Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 5, Pages 778–781 (Mi mz2095)  

This article is cited in 2 scientific papers (total in 2 papers)

Sufficient conditions for the subexponential property of the convolution of two distributions

A. L. Yakymiv

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Conditions on the distributions of two independent nonnegative random variables $X$ and $Y$ are given for the sum $X+Y$ to have a subexponential distribution, i.e., $(1-F^{(2*)}(t))/(1-F(t))\to2$ as $t\to+\infty$, where $F(t)=\mathsf P\{X+Y\le t\}$ and $F^{(2*)}(t)$ is the convolution of $F(t)$ with itself.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:5, 1227–1230

Bibliographic databases:

Received: 18.05.1994

Citation: A. L. Yakymiv, “Sufficient conditions for the subexponential property of the convolution of two distributions”, Mat. Zametki, 58:5 (1995), 778–781; Math. Notes, 58:5 (1995), 1227–1230

Citation in format AMSBIB
\Bibitem{Yak95}
\by A.~L.~Yakymiv
\paper Sufficient conditions for the subexponential property of the convolution of two distributions
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 5
\pages 778--781
\mathnet{http://mi.mathnet.ru/mz2095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378787}
\zmath{https://zbmath.org/?q=an:0861.60024}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 5
\pages 1227--1230
\crossref{https://doi.org/10.1007/BF02305007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2095
  • http://mi.mathnet.ru/eng/mz/v58/i5/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Some properties of subexponential distributions”, Math. Notes, 62:1 (1997), 116–121  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:82
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021